MAUDE Adverse Event Report: ALCON LABORATORIES, INC. CONSTELLATION® HYPERVIT® TOTAL PLUS®; VITRECTOMY, INSTRUMENT CUTTER

ALCON LABORATORIES, INC. CONSTELLATION® HYPERVIT® TOTAL PLUS®; VITRECTOMY, INSTRUMENT CUTTER
Model Number 8065753106
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Vitrectomy probe would not connect to the constellation machine when plugged in.The connector light would not turn green on the constellation machine.Probe was replaced prior to beginning surgery.

Brand Name
CONSTELLATION® HYPERVIT® TOTAL PLUS®
Common Device Name
VITRECTOMY, INSTRUMENT CUTTER
Manufacturer (Section D)
ALCON LABORATORIES, INC.
6201 south freeway (r9-2)
fort worth TX 76134
MDR Report Key25428498
Report Number25428498
Device Sequence Number21413194
Product Code MLZ
UDI-Device Identifier00380657531066
UDI-Public(01)00380657531066
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8065753106
Device Catalogue Number8065753106
Device Lot Number17UCMD
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer06/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/22/2026